BOUNDARY-VALUE CONTROL OF WAVE-EQUATION IN A SPHERICAL REGION

被引:44
作者
GRAHAM, KD
RUSSELL, DL
机构
[1] HONEYWELL INC,MINNEAPOLIS,MN 55413
[2] UNIV WISCONSIN,DEPT MATH,MADISON,WI 53706
[3] UNIV WISCONSIN,DEPT COMP SCI,MADISON,WI 53706
来源
SIAM JOURNAL ON CONTROL | 1975年 / 13卷 / 01期
关键词
D O I
10.1137/0313011
中图分类号
TP [自动化技术、计算机技术];
学科分类号
0812 ;
摘要
引用
收藏
页码:174 / 196
页数:23
相关论文
共 26 条
[1]  
Banach S., 1932, THEORIE OPERATIONS L
[2]  
BOAS RP, 1939, J LOND MATH SOC, V14, P242
[3]  
Duffin R. J., 1942, B AM MATH SOC, V48, P850
[4]  
Dunford N, 1958, LINEAR OPERATORS, VI
[5]  
Erdelyi A., 1953, HIGHER TRANSCENDENTA, VII
[6]  
GRAHAM KD, 1973, THESIS U MINNESOTA
[7]  
GRAHAM KD, TO BE PUBLISHED
[8]   ON CONTROLLABILITY OF DISTRIBUTED PARAMETER SYSTEMS [J].
HERGET, CJ .
INTERNATIONAL JOURNAL OF CONTROL, 1970, 11 (05) :827-&
[9]   Some trigonometrical inequalities with applications to the theory of series [J].
Ingham, AE .
MATHEMATISCHE ZEITSCHRIFT, 1936, 41 :367-379
[10]  
Kadec, 1964, SOV MATH DOKL, V5, P559